# SDR AALA202207127059

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737
- Aircraft serial: 33330
- Aircraft time: 23,197 hours, 9,200 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG19528
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 23,286 hours, 9,334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR ESCAPE SLIDE DOOR LOW PRESSURE. REPLACED ESCAPE SLIDE PER JOB CARD 08L22125001.
